Is buspar addicting?
- 24 May 2010 by lennylee
24 May 2010
BuSpar, unlike the other minor tranquilizers, is said to have a relatively low potential for abuse, addiction, and withdrawal symptoms. It is slow to take effect, often requiring weeks, and produces a lesser frequency of nervousness, restlessness, headache, and dizziness.
However please check with your doc./pharmacist who has prescribed the med. hope this helps?
24 May 2010
I have and am currently taking it since I can not get xanax anymore. I did not have any problems the first time taking it as far as becoming addicted to it. It actually made me feel a little bit happier. And so far it is working just right.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I came to Drugs.com to look up some answers about a new medication. I can't seem to stay away now! Is it just another addiction or my inner need ...
2 answers • 31 Mar 2010
"I have been on Buspar for a month, 5 mg. when I get up and 5 mg. at 2:30 p.m. Within the last three days, I have noticed increased nervousness ...
1 answer • 1 May 2011
Please does anyone know about clonazepam tappering? I have been tapering since July and it has been awful. I have been having terrible side effects ...
1 answer • 22 Jan 2012
what class of drugs is buspar
2 answers • 7 Dec 2012
Can Buspar cause your period to be late? I have taken 3 HPT and all negative. My cycles are usually between 26-30 days and I am now on day 32 with no ...
1 answer • 15 Apr 2014